MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products three peg patella 32mm (cat# 200-02-32 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 6.5 years post initial left tka, the patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs.Full revision.The patient had revision surgery and underwent a poly tibial insert (truliant crc tibial insert crc size 4, 12mm) swap and patella (optetrak 3 peg patella cemented 32mm) implant swap.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to the implant(s) were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: a, e.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear and fracture.Additional reasons for the reported revision may be patellar prosthesis wear, instability, and inclusion of the polyethylene in the packaging recall.However, the reported instability and patellar prosthesis wear could not be confirmed from the provided information.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.H6: corrected component, and investigation clinical codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key17926662
Report Number1038671-2023-02532
Device Sequence Number2956913
Product Code JWH
UDI-Device Identifier10885862174529
UDI-Public10885862174529
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Device Catalogue Number02-012-49-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer01/23/2025
01/28/2025
03/19/2025
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/24/2025
01/28/2025
03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; LOGIC CR FEMORAL CEM, LEFT, SZ 4
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight78 KG